# SDR USAAD01080

- Difficulty date: April 11, 2001
- Submitted: April 26, 2001
- Operation: Air carrier
- Aircraft: N815US
- Make and model: Doug DC-9-82
- Aircraft serial: 48095
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Activated
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CLT-EWR - FLT 1744 - AFTER TAKEOFF AND LANING GEAR RETRACTION, THE LEFT GEAR RED UNSAFE LIGHT AND THE AMBER GEAR DOOR OPEN LIGHT REMAINED ILLUMINATED.  THE LANDING GEAR WAS CYCLED WITH NO CHANGE, BUT GEAR DOWN INDICATIONS WERE NORMAL.  THE AIRCRAFT CONTINUED TO THE DESTINATION AND LANDED WITHOUT INCIDENT.  (M)
